• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Newbie to this forum

Hi. My story goes like this-
I was diagnosed with Crohn's August'14. When I get a flare the pain is severe and lasts for 12 hours or more and even if I take 3 painkillers in the day the pain doesn't go away.
I have been in remission since 3 weeks and hope it stays that way for long.

I had a relapse in November last year and again in February this year.
I am currently on Pentasa 1 gm thrice a day, Budez CR 3mg thrice a day and Azoran. These medications will continue for long as advised by my doctor.

I also have a menstrual disorder which doctors attribute to Crohn's. And it hurts like hell. So if it's not the Crohn's pain it's the menstrual pain and with spotting that lasts for 12 days before my periods start.

In February I was severely depressed when I had my second relapse and went to a therapist for a bit. I am in a much better place now but I get sad now and then when I can't eat like my friends and family nor can I get stressed mentally or physically as when I do I get a relapse. I feel restricted and helpless.

I have been experiencing insomnia since the last two months and I wake up every night to urinate. I read it's a side effect of the steroid Budez CR. Has anyone else had the same problem? Also for how many months can one take Budez CR?
Please let me know. Thank you:)

I wish you all the best of luck in coping with this disease. Tc.
 
Welcome. I am sorry have this disease. I have not heard of the medicine you mentioned. Please keep us appraised of how you are doing?
 
Welcome. I am sorry have this disease. I have not heard of the medicine you mentioned. Please keep us appraised of how you are doing?
Hi Ronroush. Thank you!
Azoran is Azathioprine which is an immunosuppressant and Budez CR is Budesonide which is a corticosteroid. It's 5.58 am and I haven't slept a wink and I have baking class in a bit:(

The thing I miss most is the food. Spicy flavoursome food. Also being tired all the time doesn't help.
How are you coping? Do keep me posted on how you get along. Tc.
 
I was diagnosed in 1992 but I have only been on Budesonide for about six months. Are you asking how I cope with Crohns Disease or being on Budesonide?
 
I was diagnosed in 1992 but I have only been on Budesonide for about six months. Are you asking how I cope with Crohns Disease or being on Budesonide?
How are you coping with the disease and also did you face any side effects with Budez CR?
Have a nice day:)
 
The first time I had a flare, I would go in my room and say why me. The worse part right now is when I have been to the bathroom about eight times and I go to bed when it is almost morning. The only side effect,so far, is the eating. Hope the best for you.
 
I am really very sorry for what you are going through. I have gone through the why me phase as well and still think it. I hope it gets better for you. Wish you happiness and good health. Keep it touch. Tc. Thank you.
 
Hi Firuza,

I am not sure whether your doctor suggested biologics or not. They are the best medicine for crohn's . They are costly but works better than any medicine. Thank you.
 
Hello, everybody, I am here because of my grandmother as she is suffering from diabetes. Well, she is quite old. By looking at her it actually seems that she is a bit, active lady.
 
Top